DOI 10.1016/j.trim.2024.102169
Tacrolimus-induced thrombotic microangiopathy (TMA) after heart and lung transplantation successfully treated with eculizumab.
Аннотация
INTRODUCTION
Tacrolimus-induced thrombotic microangiopathy (TMA) causing acute kidney injury (AKI) without systemic features is a rare entity, particularly after non-renal solid organ transplantation.
CASE REPORT: We describe the case of a patient with AKI after combined heart and lung transplantation. Renal biopsy revealed acute thrombotic microangiopathy which ultimately prompted initiation of eculizumab, a monoclonal antibody targeted against complement C5, with subsequent recovery in renal function.
RESULTS/
CONCLUSION
This case highlights renal isolated drug-induced TMA as a rarely reported cause of AKI post heart-lung transplantation. We emphasize the importance of performing a renal biopsy in guiding management strategies.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.